# SDR GTIA010219

- Difficulty date: March 17, 2001
- Submitted: May 17, 2001
- Operation: Air carrier
- Aircraft: N131NK
- Make and model: Doug DC-9-41
- Aircraft serial: 47605
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND LONGERON 30 CORRODED AT FS 610.  REMOVED OUT OF LIMITS SECTION IAW DC-9 SRM 51-30-2.  DRILLED NEW SECTION OF LONGERON 30 IAW DC-9 SRM 51-30-2.  (M)
